# SDR 29GA2015090200001

- Difficulty date: August 31, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 32,608 hours, 36,232 cycles
- Engine: Ge CT7TP*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT ROTATION, F/A NOTIFIED CREW OF NR 2 ENGINE MISSING INSIDE COVER.  EMERGENCY DECLARED. AIR RETURN WAS NORMAL. POST INSPECTION SHOWS COWL MISSING ON NR 2 ENGINE.   R & R FWD COWLINGS AND FRAMES IAW AMM 71-10-05-04.
